您当前所在位置: 首页 > 学者

王术

  • 21浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 132下载

  • 0评论

  • 引用

期刊论文

Quasineutral Limit of Euler-Poisson System with and without Viscosity

王术Shu Wang* #

COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS Vol. 29, Nos. 3 & 4, pp. 419-456, 2004,-0001,():

URL:

摘要/描述

The quasineutral limit of Euler-Poisson system with and without viscosity in plasma physics in the torusΤd, d ≥ 1 is studied. That quasineutral regimes are the incompressible Euler or Navier-Stokes equations is proven. In the mean time, long-time existence for large amplitude smooth solutions of Euler-Poisson system in torus Τd, d ≥ 1, with or without viscosity as the Debye length λ→ 0 is also obtained provided that the smooth solution of incompressible Euler or Navier-Stokes equations exists globally for nearby initial data. In particular, the existence of large amplitude smooth solutions of Euler-Poisson system in torus Τ2 with or without viscosity and with sufficiently small Debye length is obtained on any arbitrary time interval. The proof of these results is based on a straightforward extension of the classical energy method, the modulated energy method, the iteration techniques and the standard compactness argument.

版权说明:以下全部内容由王术上传于   2005年03月29日 17时48分14秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果